# SDR UALA2013010400062

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,840 hours, 21,482 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 214
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT 85% N2 THE DUCT PRESSURE SPLIT R 45 PSI L 25 PSI.  CREW REPORTED THAT AFTER CYCLING WAI, THE RIGHT SIDE WENT TO 25 PSI.  MAINT TEXT: DUE TO HISTORY, SUGGEST HEALTH CHECK ON RIGHT ENGINE HIGH STG SYSTEM.  IF NO PROBLEMS AND OR LEAKS FOUND, RECOMMEND TO REPLACE HIGH STG PILOT CONTROLLER AND ACCOMPLISH HIGH STG VALVE SHIFT AND REGULATION CHECK AT RUN UP PAD.  PNEU LEAK CHECKED ALL PNEU LINES BETWEEN HIGH STAGE VALVE AND CONTROLLER, ALL CHECKED GOOD.  REPLACED NR 2 ENGINE HIGH STAGE PILOT VALVE.  ACP'D HI POWER PNEU CHECK, NO FAULTS NOTED.
